# SDR CA960329003

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)N2 FAILURE, N2 INDICATOR FLUCTUATED, NR ENGINE WARNING ON.
